# SDR RAIA970807

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: PV304426
- Condition: Failed
- Location: Rt Engine
- Part time: 12,909 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 7024 - COU - BOTH HYDRAULIC PRESSURE INDICATORS DROPPED TO ZERO EXTENDED GEAR, DECLARED EMERGENCY LANDING.  LANDED WITHOUT INCIDENT IN STL.  MAINTENANCE REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  (M)
